esarms.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 14

Thread: Mk 677 muscle pain??

  1. #1

    Mk 677 muscle pain??

    Hey guys obviously the lethargic Iím getting and Iím sure it will subside in another week or so Iím only 2 weeks in at 25 mgs a day ... but the muscle pain is next level ... like imagine the most intense leg day youíve ever done and how they feel two days later but all my muscles and it doesnít go away lol ... it honestly feels like Iím dehydrated as fuck and they are cramping but Iím at least 4 litres a day I jumped it up to 6 litres today hoping it will hep ... I have read some people get the muscle pain but it seems like itís a rare side curious if anyone else has dealt with it and it it subsided like the tiredness thanks

  2. #2
    are you getting enough potassium??????? enough carbs???

  3. #3
    If you are cramping that bad it sounds like your electrolyte balance is way off and you need more potassium and possible even sodium. Water intake needs to be high too. All of these things are amplified even more on mk677

  4. #4
    Potassium!! That must be it thanks guys

  5. #5
    yes, most people have no clue they are not getting enough potassium... that is IMPERATIVE with mk677 and really just in general for your overall health... watch these videos

    https://www.youtube.com/watch?v=6K0y5v-lI-0&t=218s

    https://www.youtube.com/watch?v=aL9o3OaCvVc

  6. #6
    Did we ever get any clarification on this as i am suffering from similar issues

    I can hardly walk up and down stairs or even stand up from the sofa without pain and a struggle after 4 days at 12mg a day

  7. #7
    Quote Originally Posted by Imaftr View Post
    Did we ever get any clarification on this as i am suffering from similar issues

    I can hardly walk up and down stairs or even stand up from the sofa without pain and a struggle after 4 days at 12mg a day
    Yes your electrolyte balance is most likely off. Try supplementing with potassium while drinking plenty of water and possibly watching sodium intake if that doesnít help.

  8. #8
    Clarification? I don't think they could have been any clearer with the answers. Dylan even posted 2 videos to watch.

  9. #9
    If you're only 4 days in you're likely suffering from fatigue. This is common in the beginning you also have to make sure that your diet is clean. Avoid simple sugar and junk foods. The fatigue will go away after a while providing you got your MK-677 from a reputable source.

  10. #10
    Quote Originally Posted by cbbram View Post
    Clarification? I don't think they could have been any clearer with the answers. Dylan even posted 2 videos to watch.
    yea, i thought that was as clear as it could be

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •